# SDR ASAA2017121022858

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 13,522 hours, 4,479 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Lt Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE FLIGHT FOR APROX I MINUTE. SELF CORRECTED BACK TO NORMAL OPERATION. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASKS 836 & 837. OPS CK GOOD.
